# SDR DALA1225731501

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: BACB30NR5K18
- Condition: Short
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE SLAT MAIN TRACK DOWN STOP ASSY INSP EA 01-469704-03 REV ORG ME-22 OPN 2201 THE STOP BOLTS WERE FOUND TO HAVE INCORRECT THREAD PROTRUSION AT THE NUTS.  THE BOLTS AND NUTS  WERE REPLACED AS PER OPN 2201 FOR THE FOLLOWING SLATS AND TRACKS.  #1 I/B & O/B, #2 I/B & O/B, #3 I/B & O/B, #4 I/B & O/B, #5  I/B & O/B, #8 I/B & O/B, #9 I/B & O/B #10 I/B & O/B, #11 I/B & O/B, #12 I/B & O/B_(EA-01-469704-03).
